# SDR IPXA2013121801081

- Difficulty date: December 14, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- System (JASC): 2120 · Air Distribution System
- Part: Seal
- Condition: Torn
- Location: Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE EVAC VENT LEAKING.  FOUND SEAL STICKING OUT OF VALVE, AND TORN ON OUTSIDE OF ACFT.  R & R SMOKE SHUTTER ASSY IN REF TO MM 25-64-06 NO LEAKS.  EFFECTIVITY SOURCE REF 25-64-05-01-065
